Alert archive / Ohio / Flood Watches in 2011

Flood Watch 9, NWS Cleveland, OH

May 26, 201128 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this flood watch at May 26, 2011, 11:02 AM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
May 26, 2011, 11:02 AM EDT (15:02 UTC)
Expired
May 26, 2011, 9:40 PM EDT
In force
11 hr
Issued by
NWS Cleveland, OH
Flood severity
None
All 30 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 3.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1352 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

320 
WGUS61 KCLE 261502
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1102 AM EDT THU MAY 26 2011

...SATURATED GROUND AND ADDITIONAL RAIN TODAY WILL LEAD TO
INCREASED RISK OF FLOODING FOR THE REGION...

.MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE REGION
TODAY AS AN AREA OF LOW PRESSURE APPROACHES FROM THE WEST. GROUND
CONDITIONS CAN HOLD VERY LITTLE ADDITIONAL RAINFALL...WITH MANY
AREAS EXPERIENCING STANDING WATER AND WATER LOGGED SOILS. ANY
ADDITIONAL RAINFALL COULD EASILY TRIGGER ADDITIONAL FLOODING
CONCERNS ALONG ALREADY SWOLLEN CREEKS...STREAMS...AND RIVERS. 

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-270200-
/O.NEW.KCLE.FA.A.0009.110526T1502Z-110527T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
1102 AM EDT THU MAY 26 2011

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA... 
  INCLUDING THE FOLLOWING AREAS...IN OHIO...ASHLAND...ASHTABULA 
  INLAND...ASHTABULA LAKESHORE...CRAWFORD...CUYAHOGA...ERIE OH...
   GEAUGA...HANCOCK...HOLMES...HURON...KNOX...LAKE...LORAIN... 
  LUCAS...MAHONING...MARION...MEDINA...MORROW...OTTAWA... 
  PORTAGE...RICHLAND...SANDUSKY...SENECA...STARK...SUMMIT... 
  TRUMBULL...WAYNE...WOOD AND WYANDOT. IN NORTHWEST 
  PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. 

* THROUGH LATE TONIGHT

* ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE
  REGION THROUGH THIS EVENING. THESE STORMS WILL BE CAPABLE OF
  PRODUCING MODERATE TO HEAVY RAINFALL RATES WHICH WILL CAUSE
  ADDITIONAL FLOODING... ESPECIALLY WHERE AREAS ARE RECOVERING 
  FROM YESTERDAY'S FLOODS. 

* HEAVY RAINFALL ON INCREASINGLY SATURATED SOILS WILL CAUSE 
  RAPID RUNOFF OF WATER. THIS WILL CAUSE RAPID RISES ON LOCAL 
  STREAMS AND CREEKS THAT COULD FLOOD HIGHWAYS AND SECONDARY 
  ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$
2 follow-up statements
707 
WGUS61 KCLE 262011
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
411 PM EDT THU MAY 26 2011

...SATURATED GROUND AND ADDITIONAL RAIN TONIGHT WILL LEAD TO
INCREASED RISK OF FLOODING FOR THE REGION...

.SHOWERS AND THUNDERSTORMS WILL CONTINUE TO WRAP AROUND AN AREA OF
LOW PRESSURE AS IT MOVES EAST ACROSS THE REGION TONIGHT. GROUND
CONDITIONS CAN HOLD VERY LITTLE ADDITIONAL RAINFALL...WITH MANY
AREAS EXPERIENCING STANDING WATER AND WATER LOGGED SOILS. ANY
ADDITIONAL RAINFALL COULD EASILY TRIGGER ADDITIONAL FLOODING
CONCERNS ALONG ALREADY SWOLLEN CREEKS...STREAMS...AND RIVERS.

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-270400-
/O.CON.KCLE.FA.A.0009.000000T0000Z-110527T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
411 PM EDT THU MAY 26 2011

...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE 
  FOLLOWING AREAS...IN OHIO...ASHLAND...ASHTABULA INLAND... 
  ASHTABULA LAKESHORE...CRAWFORD...CUYAHOGA...ERIE OH...GEAUGA...
   HANCOCK...HOLMES...HURON...KNOX...LAKE...LORAIN...LUCAS... 
  MAHONING...MARION...MEDINA...MORROW...OTTAWA...PORTAGE... 
  RICHLAND...SANDUSKY...SENECA...STARK...SUMMIT...TRUMBULL... 
  WAYNE...WOOD AND WYANDOT. IN NORTHWEST PENNSYLVANIA...CRAWFORD 
  PA...NORTHERN ERIE AND SOUTHERN ERIE. 

* UNTIL 4 AM EDT FRIDAY

* ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS 
  THE REGION THROUGH TONIGHT. THESE STORMS WILL BE CAPABLE 
  OF PRODUCING MODERATE TO HEAVY RAINFALL RATES WHICH WILL CAUSE 
  ADDITIONAL FLOODING... ESPECIALLY WHERE AREAS ARE RECOVERING 
  FROM YESTERDAY'S FLOODS. 

* HEAVY RAINFALL ON INCREASINGLY SATURATED SOILS WILL CAUSE 
  RAPID RUNOFF OF WATER. THIS WILL CAUSE RAPID RISES ON LOCAL 
  STREAMS AND CREEKS THAT COULD FLOOD HIGHWAYS AND SECONDARY 
  ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$
306 
WGUS61 KCLE 270140
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
940 PM EDT THU MAY 26 2011

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-270245-
/O.CAN.KCLE.FA.A.0009.000000T0000Z-110527T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
940 PM EDT THU MAY 26 2011

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA
HAS BEEN CANCELLED. 

ANY RAINFALL OVERNIGHT WILL BE LIGHT AND WILL NOT LEAD TO ADDITIONAL
FLOODING.


$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at May 26, 7:49 AM EDT, 3 hours 13 minutes earlier.

Area forecast discussion, May 26, 7:49 AM EDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
749 AM EDT THU MAY 26 2011

.SYNOPSIS...
SURFACE LOW PRESSURE WILL MOVE NORTHEAST ACROSS OHIO TODAY AND
TONIGHT AND THEN DISSIPATE ON FRIDAY. A STATIONARY FRONT WILL
PERSIST ACROSS THE AREA FRIDAY NIGHT INTO SATURDAY. THE FRONT WILL
BECOME A WARM FRONT AND LIFT NORTH OF THE AREA ON SUNDAY. HIGH
PRESSURE WILL DEVELOP OVER THE SOUTHEASTERN UNITED STATES SUNDAY AND
PERSIST INTO MONDAY NIGHT.

&&

.NEAR TERM /THROUGH TONIGHT/...
FLOOD WATCH THAT WAS IN EFFECT EARLIER HAS BEEN ALLOWED TO EXPIRE.
SHOWERS AND THUNDERSTORMS ALONG THE LOW LEVEL JET WILL MOVE
NORTHEAST OF THE AREA THIS MORNING. LOW PRESSURE WILL MOVE NORTHEAST
INTO THE REGION DURING THE DAY AND SPREAD MORE RAIN INTO THE
FORECAST AREA. THERE COULD VERY WELL BE A FAIRLY LARGE SPREAD IN
TEMPERATURES FROM WEST TO EAST. I THINK COOLER TEMPERATURES CAN BE
EXPECTED UNDER THE LOW IN THE WEST WHILE FAIRLY WARM TEMPERATURES IN
THE EAST DUE TO THE WARM AIR ADVECTION TAKING PLACE DURING THE DAY.
SOME COOLER AIR WILL WRAP AROUND AND INTO THE WESTERN AREAS THIS
AFTERNOON HELPING TO SUPPRESS ANY HEATING.

AT THIS TIME...MOST OF THE AREA IS OUTLOOKED FOR SEVERE WEATHER. I
WOULD SAY THE CHANCES ARE BETTER THE FURTHER EAST YOU GO AS
ATMOSPHERE WILL LIKELY BECOME MORE UNSTABLE OVER THAT AREA DURING
THE AFTERNOON HEATING.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
LOW PRESSURE WILL MOVE NORTHEAST OF THE AREA SLOWLY AND GRADUALLY
TAKE THE PRECIPITATION WITH IT. STATIONARY FRONT WILL SET UP OVER
THE REGION AND MOVE LITTLE INTO THE EARLY PART OF THE WEEKEND. THE
FRONT EVENTUALLY DEVELOPS INTO A WARM FRONT AND LIFTS NORTH OF THE
AREA ON SUNDAY. HIGH PRESSURE WILL DEVELOP OVER THE SOUTHEASTERN
UNITED STATES AND PUSHES THE WARM FRONT NORTH.

UNFORTUNATELY...DUE TO THE CLOSE PROXIMITY OF THE FRONTAL
BOUNDARY...THERE WILL BE A SLIGHT CHANCE TO CHANCE OF SHOWERS AND
THUNDERSTORMS JUST ABOUT EACH PERIOD.

TEMPERATURES THROUGH THE PERIOD WILL COOL SLIGHTLY BUT ONCE WARM
FRONT SURGES BACK NORTH...TEMPERATURES WILL WARM BACK INTO THE 80S
BY THE WEEKEND.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
LONG TERM SHAPING UP WHERE FORECAST AREA APPEARS THAT IT WILL REMAIN
IN THE WARM SECTOR THROUGH THE HOLIDAY. HOWEVER...IT APPEARS A COLD
FRONT MAY TRY TO SLIP SOUTH ACROSS THE LAKE INTO THE AREA SOME TIME
ON MONDAY BUT IS LIMITED IN MOISTURE. THE FRONT STALLS AND SURGES
BACK NORTH AS A WARM FRONT TUESDAY AND NEXT CHANCE FOR SHOWERS AND
THUNDERSTORMS APPEARS THAT IT WILL ARRIVE SOME TIME TUESDAY NIGHT
AND WEDNESDAY WITH THE NEXT COLD FRONT. AIR MASS BEHIND THE COLD
FRONT LOOKS TO BE RATHER COOL FOR THE END OF THE WEEK.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
THE QUESTION IS WHEN WILL THE NEXT ROUND OF SHOWERS AND
THUNDERSTORMS REDEVELOP. CONFIDENCE WAS LOW IN THE TIMING SO JUST
WENT WITH VCTS AND THEN WENT WITH MORE THUNDERSTORMS DEVELOPING IN
THE AFTERNOON. SOME QUESTION AS TO HOW MUCH MVFR CEILINGS WILL BE
DEVELOPING AND SPREADING EAST. AT THIS TIME KEPT IT IN THE WEST.
IFR WILL BE DEVELOPING FROM THE WEST OVERNIGHT.

.OUTLOOK...NON VFR LIKELY AT TIMES FRIDAY IN SHOWERS/STORMS.

&&

.MARINE...
SPECIAL MARINE WARNINGS MAY BE NEEDED FOR LATER THIS AFTERNOON AS
MORE THUNDERSTORMS DEVELOP.  SMALL CRAFT ADVISORIES ARE NOT EXPECTED
FOR THE NEXT SEVERAL DAYS. WINDS ARE EXPECTED TO BE LIGHT AND
VARIABLE THROUGH SATURDAY. SOUTHWEST FLOW DEVELOPS SATURDAY INTO
SUNDAY AND WARM AIR OVER COLD POOL WILL KEEP WINDS LIGHT AT THE
SURFACE EASTERN END OF THE LAKE. SUNDAY AFTERNOON WILL SEE WINDS
INCREASING ON THE LAKE AND LIKELY SEE SOME OF THE WIND GET DOWN TO
THE SURFACE. WAVES SHOULD NOT GET OUT OF HAND HOWEVER.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...LOMBARDY
AVIATION...KIELTYKA
MARINE...LOMBARDY
Hazardous weather outlook, May 26, 4:38 AM EDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
438 AM EDT THU MAY 26 2011

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-270845-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
438 AM EDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AS LOW
PRESSURE MOVES NORTHEAST ACROSS THE AREA. THE MAIN THREATS COULD
BE HAIL AND STRONG THUNDERSTORM WIND GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LOMBARDY

In the hours before

Local storm report, May 26, 6:57 AM EDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
657 AM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     2 W NORWALK             41.24N 82.65W
05/25/2011                   HURON              OH   BROADCAST MEDIA

            A POSSIBLE TORNADO. A METAL BUILDING TOTALLY DESTROYED.

0100 AM     TSTM WND DMG     MEADVILLE               41.65N 80.15W
05/26/2011                   CRAWFORD           PA   LAW ENFORCEMENT

            SEVERAL TREES DOWN ACROSS THE COUNTY.

0150 AM     TSTM WND DMG     5 E FINDLAY             41.04N 83.55W
05/26/2011                   HANCOCK            OH   LAW ENFORCEMENT

            TREE AND POWERLINES DOWN.

0150 AM     TSTM WND DMG     3 E FINDLAY             41.04N 83.58W
05/26/2011                   HANCOCK            OH   LAW ENFORCEMENT

            BARN BLOWN DOWN ON STATE ROUTE 568.

0205 AM     TSTM WND DMG     MARION                  40.58N 83.13W
05/26/2011                   MARION             OH   PUBLIC

            SOME LARGE BRANCHES DOWN.

&&

KIELTYKA

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:03 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage, Trumbull42 min
May 25, 8:15 PM EDTSevere Thunderstorm WarningCLEStark, Summit, Wayne60 min
May 25, 8:17 PM EDTAreal Flood WarningCLEAshtabula, Mahoning, Stark, Trumbull10 hr
May 25, 8:41 PM EDTAreal Flood AdvisoryCLEHolmes, Knox5 hr
May 25, 8:41 PM EDTSpecial Marine WarningCLE79 min
May 25, 8:41 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull49 min
May 25, 10:09 PM EDTRiver Flood WarningCLEHancock57 hr
May 25, 10:31 PM EDTSevere Thunderstorm WarningCLEKnox, Morrow44 min
May 25, 10:49 PM EDTRiver Flood WarningCLECuyahoga36 hr
May 25, 10:49 PM EDTRiver Flood WarningCLEGeauga, Portage, Summit25 hr
May 25, 10:57 PM EDTSevere Thunderstorm WarningCLEMedina, Stark, Summit, Wayne48 min
May 25, 11:14 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Richland46 min
May 25, 11:44 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Stark, Summit, Trumbull46 min
May 26, 12:15 AM EDTAreal Flood WarningCLECuyahoga, Huron, Lorain, Medina6 hr
May 26, 12:18 AM EDTRiver Flood WarningCLELucas, Wood6 days
May 26, 12:18 AM EDTRiver Flood WarningCLEOttawa, Sandusky, Wood3 days
May 26, 12:22 AM EDTSevere Thunderstorm WarningCLETrumbull23 min
May 26, 12:29 AM EDTAreal Flood WarningCLEGeauga, Lake, Portage, Summit, Wayne6 hr
May 26, 12:37 AM EDTRiver Flood WarningCLELucas, Wood5 days
May 26, 1:15 AM EDTAreal Flood WarningCLEAshland, Crawford, Marion, Morrow, Richland, Wyandot5 hr
May 26, 1:29 AM EDTSevere Thunderstorm WarningCLEHancock, Marion, Wood, Wyandot61 min
May 26, 2:11 AM EDTSpecial Marine WarningCLE2 hr
May 26, 2:51 AM EDTSevere Thunderstorm WarningCLEAshland, Erie, Huron, Lorain, Medina, Richland and 1 more54 min
May 26, 3:31 AM EDTSpecial Marine WarningCLE119 min
May 26, 3:58 AM EDTRiver Flood WarningCLEHancock26 hr
May 26, 5:28 AM EDTRiver Flood WarningCLETrumbull43 hr
May 26, 6:32 AM EDTAreal Flood AdvisoryCLESandusky, Seneca6 hr
May 26, 6:36 AM EDTAreal Flood AdvisoryCLEMorrow6 hr
May 26, 6:50 AM EDTAreal Flood AdvisoryCLEAshland, Medina, Portage, Summit6 hr
May 26, 7:29 AM EDTAreal Flood AdvisoryCLEHancock, Wood, Wyandot5 hr
May 26, 8:33 AM EDTRiver Flood WarningCLETrumbull39 hr
May 26, 8:46 AM EDTAreal Flood WarningCLEAshland, Holmes, Knox, Richland8 hr
May 26, 8:57 AM EDTRiver Flood WarningCLEErie, Huron10 hr
May 26, 10:06 AM EDTRiver Flood WarningCLELorain46 hr
May 26, 10:20 AM EDTRiver Flood WarningCLESeneca32 hr
May 26, 10:21 AM EDTRiver Flood WarningCLEMarion44 hr
May 26, 10:21 AM EDTRiver Flood WarningCLEMarion4 days
May 26, 11:21 AM EDTAreal Flood WarningCLECrawford, Marion, Morrow, Wyandot25 hr
May 26, 12:47 PM EDTAreal Flood WarningCLEOttawa, Wood24 hr
May 26, 1:35 PM EDTAreal Flood AdvisoryCLELucas5 hr
May 26, 3:05 PM EDTAreal Flood WarningCLEMedina, Summit, Wayne7 hr
May 26, 3:38 PM EDTAreal Flood WarningCLEAshtabula, Geauga, Lake6 hr
May 26, 3:54 PM EDTSpecial Marine WarningCLE111 min
May 26, 4:26 PM EDTAreal Flood WarningCLEAshland, Holmes, Knox, Richland17 hr
May 26, 4:39 PM EDTSevere Thunderstorm WarningCLEAshtabula66 min
May 26, 4:43 PM EDTAreal Flood WarningCLEHancock, Sandusky, Seneca7 hr
May 26, 5:00 PM EDTSevere Thunderstorm WarningCLEAshland, Knox, Morrow, Richland45 min
May 26, 5:08 PM EDTSevere Thunderstorm WarningCLEMedina, Summit, Wayne40 min
May 26, 5:12 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake26 min
May 26, 5:26 PM EDTRiver Flood WarningCLEMahoning29 hr
May 26, 5:30 PM EDTSevere Thunderstorm WarningCLEAshland, Richland, Wayne45 min
May 26, 5:31 PM EDTSpecial Marine WarningCLE119 min
May 26, 5:48 PM EDTAreal Flood WarningCLECuyahoga, Erie, Huron, Lorain7 hr
May 26, 6:03 PM EDTSevere Thunderstorm WarningCLEGeauga34 min
May 26, 6:30 PM EDTFlash Flood WarningCLELorain5 hr
May 26, 6:49 PM EDTAreal Flood AdvisoryCLELucas5 hr
May 25, 8:34 PM EDTTornado WarningCLEErie56 min
May 25, 8:37 PM EDTSevere Thunderstorm WarningCLECrawford, Erie53 min
May 25, 9:25 PM EDTSevere Thunderstorm WarningCLECrawford, Erie35 min
May 26, 12:53 AM EDTSevere Thunderstorm WarningCLECrawford67 min
May 26, 4:53 PM EDTTornado WarningCLECrawford, Erie52 min
May 26, 4:54 PM EDTAreal Flood WarningCLEErie4 hr

Nearby

Flood Watches in Ohio, 2011Flood Watches in Pennsylvania, 2011Every flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.